Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering with MS, have frequent urination, fever, chills, flank pain. Urinalysis showed cloudy and WBC. Cause and remedy?

Hello, I ve had some issues lately...I have M.S., and have been having extreme urinary urgency , some fevers & chills and now, flank pain. I was on prednisone for the M.S. about 2 months ago. I just. Saw the doctor and the results of the urinalysis were cloudy and WBC s. The culture just came back negative. The other symptoms I ve been experiencing is nausea, and trouble ambulating. I m not sure if this is a kidney infection or my M.S. acting up, but my M.S. has been pretty stable up until recently. Please help!!!
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your current symptoms are suggestive of urinary tract infection. Fever, chills, flank pain and increased frequency of urination are suggestive of urinary tract infection.

Even though your culture is negative, you may require a course of antibiotics. Please discuss this with your doctor.

Difficulty in ambulation and urinary urgency could be due to MS relapse in the spinal cord. An examination by a neurologist could confirm that.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad

Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor